# SDR 2008UALA00610

- Difficulty date: February 2, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 54,392 hours, 17,937 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Seat 17c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17C EEL LIGHT OUT.  FOUND LAMP BURNED OUT.  RELAMPED LIGHT, OPS CHECKED NORMAL.
